Journal Article

MAXIMUM MODULUS OF RANDOM POLYNOMIALS

Frédéric Bayart

in The Quarterly Journal of Mathematics

Volume 63, issue 1, pages 21-39
Published in print March 2012 | ISSN: 0033-5606
Published online August 2010 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/haq026

Show Summary Details

Preview

We give an upper bound of the expectation of the supremum norm of a homogeneous Bernoulli polynomial on the unit ball of a Banach space. This upper bound depends on the geometry of the underlying Banach space and it has several applications in complex analysis and in functional analysis.

Journal Article.  0 words. 

Subjects: Pure Mathematics